Mikhail V. Simkin

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
2007
Publication period end
2007
Number of co-authors
1

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Simkin, Mikhail V., Roychowdhury, Vwani P. (2007): A mathematical theory of citing. In JASIST - Journal of the American Society for Information Science and Technology, 58 (11) pp. 1661-1673. http://dx.doi.org/10.1002/asi.20653